# SDR RU3A20140422017

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 13,707 hours, 7,450 cycles
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fluid
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL PRESS FLUCTUATING BETWEEN 70 & 800 PSI ON THE NR 1 ENG.  FOUND NO OIL ON DIPSTICK WHEN CHECKED.  ENG WAS SERVICED TO BRING OIL QUANTITY UP.  RAN ENG & FOUND ALL OIL PRESSURES, TEMPS & ENG TORQUE NORMAL.
